Title: Band-diagonal operators
Authors: Fong, CK
Wu, PY
應用數學系
Department of Applied Mathematics
Issue Date: 15-Nov-1996
Abstract: We show that there are operators on a five-dimensional Hilbert space which are not tridiagonal, and that there are compact operators and normal operators on separable infinite-dimensional spaces which are not band-diagonal.
URI: http://dx.doi.org/10.1016/0024-3795(95)00168-9
http://hdl.handle.net/11536/926
ISSN: 0024-3795
DOI: 10.1016/0024-3795(95)00168-9
Journal: LINEAR ALGEBRA AND ITS APPLICATIONS
Volume: 248
Issue: 
Begin Page: 185
End Page: 204
Appears in Collections:Articles


Files in This Item:

  1. A1996VP81200010.pdf